Results 1 to 5 of 5
Question for Robert Or Melinda
  1. #1
    sickofhydrocodone is offline New Member
    Join Date
    Apr 2009
    Posts
    11

    Default Question for Robert Or Melinda

    I have found since going through all the withdrawals and finally after day5 I am somewhat back to normal all but the shakiness and depression. But the other problem I seemed to be having is pain in the back around where the liver is located. Is this just my liver getting back to normal? Also, the Valerian Root as I stated in another post did work to calm me and helped me sleep, but when I woke up this morning I was quite groggy from it. Is that normal? Thanks for any insight you could give me regarding these 2 things.

  2. #2
    sickofhydrocodone is offline New Member
    Join Date
    Apr 2009
    Posts
    11

    Default one more question sorry

    Seems like the past 2 days my anxiety level is getting more extreme than in days past. While my otherwal symptoms have almost diminished seems the anxiety and depression are taking over. Do either of you know how long that last? I feel as though I am literaly shaking on the inside. Any suggestions would be greatly appreciated!

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    You're at a critical point in detox at 5-6 days. You're just starting to get the VERY worst of the w/d symptoms behind you. Honestly the anxiety and depression can last a while. Think about it, you've just lost your best friend in your mind at least. You're body is freaking out over you cutting it off from the pills.

    What is happening to you is why we recommend getting involved in recovery be it NA, AA, church, a combination of or all the above. It's very hard to be successful long term on our own. I know that I couldn't have done it without NA the first few years up until I found Jesus Christ. Now I don't even think about using anymore. But it's been years since I took pain pills for fun. You really should check out some recovery meetings. Don't have to worry about being embarassed or anything like that. Everyone there had their first meeting to attend at some point. Good luck and God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  4. #4
    Anonymous Guest

    Default

    Hi Sickofhydrocodone
    I had bad anxiety when I quit all my pills...Just remember to tell yourself it's only temporary and be good to yourself...
    You just need a little time to heal...
    Take it one day at a time...
    Things will get better I promise
    Talk to you soon, Melinda

  5. #5
    musicman48 is offline Senior Member
    Join Date
    Aug 2008
    Location
    Usually on the road or in the studio.
    Posts
    812

    Default

    Quote Originally Posted by sickofhydrocodone View Post
    Seems like the past 2 days my anxiety level is getting more extreme than in days past. While my otherwal symptoms have almost diminished seems the anxiety and depression are taking over. Do either of you know how long that last? I feel as though I am literaly shaking on the inside. Any suggestions would be greatly appreciated!
    It is hard staying clean while you experience this phase of recovery ( and other stages of recovery) Staying clean is hard..Robert is right on as usual.A support group of some kind will help you. Insomnia,anxiety,depression,weakness,lack of motivation,are some of the things you may experience after getting clean. These symptoms may last a while.You will have an easier time dealing with these, and other obstacles if you have support from other people. I have been there.There is light at the end of the tunnel tho. Good luck! .MM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22